There is no spotting! I am worried about side effects; increased heart rate of fetus and/or mother, nausea (already nauseous), dizziness, flushing. I'm worried it's so early and since no spotting, why take such a drug to prevent miscarriage. Is miscarriage a real danger if no spotting? contractions were seen on ultrasound. All else normal. Drug was recommended by Ultrasound person who is a radiologist MD. This is in The Philippines; I don't trust the level of expertise.
Isoxsuprine - Is Isoxysuprine HCL ok to give a pregnant woman at 11 weeks 4 contractions?
- 29 Dec 2010 by jcbluze
- nausea/vomiting, hairy cell leukemia, isoxsuprine, pregnancy, side effect
Added 29 Dec 2010:
I prefer to remain as drug free as possible! The MD asked if I felt any pain when he saw the contractions. I said, "A little."
He also saw small ovarian cyst, but said it would disappear. All comments requested. Thank you!
Added 29 Dec 2010:
He said he recommends it to prevent possible spotting and miscarriage.
13 Feb 2011
I realize this answer is very late and hopefully things are okay with you. I don't know the effects of isoxsuprine on pregnancy, but I have seen agents like nifedipine (which is also a blood pressure medicine) used effectively to prevent early contractions.
Your obstetrician will know what's best for you as they see a lot of cases like this.
- Isoxsuprine Information for Consumers
- Isoxsuprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isoxsuprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like someone has taken my lungs out and used them as a punching bag. They are sore. It gets worse when I am tired or at the end of the day. ...
1 answer • 13 May 2012
2 answers • 30 Dec 2012
... Some times so bad that I can not eat my meal. Do you have any suggestions
1 answer • 16 Feb 2013
Started Bupropion HCL XL 150 mg on 9/22.Switched to 300 mg 10/17. 4 days in, nausea nightmare! HELP?
why would I tolerate it so well for 3 weeks, and even 3 days on the higher dose, and then get whomped with nausea? Is it a cumulative effect? ...
0 answers • 22 Oct 2014
I work in front of the public daily and can't afford this feeling. How long before my body gets used to it and the feeling goes away? I've ...
1 answer • 2 Nov 2014